# SDR USAA920081420

- Difficulty date: July 27, 2008
- Submitted: August 6, 2008
- Operation: Air carrier
- Aircraft: N601AW
- Make and model: Airbus A320-232
- Aircraft serial: 1935
- Aircraft time: 17,374 hours, 6,610 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 3064
- Condition: Discharged
- Location: Cabin
- Part time: 18,543 hours, 10,398 cycles
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 351 PHX-MSP - ELL- FLIGHT ATTENDANT REPORTS AFT EMERGENCY LIGHTS NOT WORKING PROPERLY.  MAINTENANCE REMOVED AND REPLACED THE AFT RT EMERGENCY LIGHT POWER SUPPLY.  OPERATIONAL TEST WAS GOOD.  (A)
